# SDR SWAA2022031183417

- Difficulty date: June 29, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,684 hours, 41,054 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING SUPPORT CRACKED AT STA 500D; S18L TO S-19L / REMOVED AND REPLACED / LEFT. WING BODY FAIRING SUPPORT AT STA 500D; S18L TO S-19L IN REF B737-700 SRM 51-40-05-0G-0; SRM 51-20-01-0G-0
